# SDR HNAA2012022700625

- Difficulty date: February 27, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 58,628 hours, 65,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY FLOOR LIGHT OUT AT ROW 6DF AND 2 OUT AT ROW 8DF.  RELAMPED FLOOR PATH LIGHTS AT ROW 6DF AND ROW 8DF AS REQUIRED. OPS CHECKED GOOD.
